# SDR ASAA2019121601599

- Difficulty date: December 10, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 30,675 hours, 8,796 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 698220
- Condition: Inoperative
- Location: Lt Ram Air Inlet
- Part time: 66,857 hours, 26,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH RAM AIR DOOR ACTUATOR INOP. GROUNDED - YES. REMOVED & REPLACED LH PACK RAM AIR ACTUATOR REF AMM 21-51-21-400-801. PERFORMED TESTS IAW AMM 21-51-21-400-801, OPS CHECK GOOD. ETOPS GROUND FUNCTIONAL TEST IS GOOD IAW AMM 12-51-21-400-801 PARAGRAPH K.
